# SDR AALA202105129004

- Difficulty date: May 11, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 24,345 hours, 10,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR AISLE LIGHT DETATCHED AND LYING ON FLOOR NEAR 15C. RE SECURED EMERGENCY AISLE LIGHT AT SEAT 15C. CHECKS OK PER AMM 33-51-00.
